# SDR ASOA201705235077

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 34,398 hours, 24,545 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A SMOKE AFT LAV ALERT DURING DESCENT,  NO SMOKE OBSERVED.   MX PERFORMED AN OPS CHECK OF THE AFT LAVATORY SMOKE DETECTOR,  NO FAULTS FOUND. ACFT WAS APPROVED FOR RETURN TO SERVICE.
